# SDR FDEA201010073971

- Difficulty date: October 7, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 63,153 hours, 10,928 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Panel
- Condition: Odor
- Location: Cockpit Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PROIR TO STARTUP F/O AND CAPT HEARD WHAT SOUNDED LIKE ELECTRICAL ARCING AND SPARKING.  THEN  SMELLED ELECTRICAL SMOKE IN THE COCKPIT. OVERHEAD SWITCH ONLY LIGHTING / CIRCUIT BREAKER WAS POPPED.  RESET OVERHEAD PANEL LIGHTING CIRCUIT BREAKER.  NO FAULTS NOTED OR  ABNORMAL ODORS .  ACFT OK FOR SERVICE ALSO, TSI 33-10/0262 WRITTEN & C/W.   ALSO, EA 1-3310-144184 WAS WRITTEN AND C/W TO PULL AND COLLAR CB C-13 (B1-539).
